CureZone   Log On   Join
Re: Need help!
 
Carthage Views: 2,124
Published: 15 years ago
 
This is a reply to # 789,344

Re: Need help!


First i'll answer the last question, if there is a quick solution to it? Sadly, no.
The slight anemia indicates that you have a B12-Vitamin deficiency and since hydrochloric acid in the stomach releases B12 from the food proteins the conclusion is that candida disturbs the metabolism in your gut and might have gotten into the bloodstream.

How are the dots on your tongue, are they like tiny islands or like a slight colorization on it?
The island-like state is esophageal candida and accompanied with the chest pain it could be a cause of type-2 diabetes to name one but don't take my words for it just yet.
So for absolutely addressing the disease correctly i'd advise you to see a stomach doctor and at the same time take a health scan with bloodtests and bloodsugar check so the underlying cause could be revealed. The sooner the better.

Best regards /Carthage

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

1.156 sec, (1)